HIV drugs and Valium
Feb 27, 2013
Can you take valium when taking reytez, norvir and truvada?
Response from Dr. Young
Hi and thanks for posting.
While not an absolute no-no, the Norvir you take can increase the levels of Valium, so you should take the lowest needed dose of the Valium, and make sure to communicate your symptoms to your provider.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin Could I Have Acute HIV Infection
- Blisters After Kissing Cut On Lip Worried I Have HIV
- Groin Pain After Licking Rectum Worried I Have HIV
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Psoriasis After Anal Sex Worried I Have HIV
- Red Spots After Sex With Hooker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.